Ferruh Özbudak
Ferruh Özbudak
Sabanci University
Verified email at
Cited by
Cited by
Linear codes from weakly regular plateaued functions and their secret sharing schemes
S Mesnager, F Özbudak, A Sınak
Designs, Codes and Cryptography 87 (2), 463-480, 2019
On linear complementary pairs of codes
C Carlet, C Güneri, F Özbudak, B Özkaya, P Sole
IEEE Transactions on Information Theory 64 (10), 6583-6589, 2018
Additive rank metric codes
K Otal, F Özbudak
IEEE Transactions on Information Theory 63 (1), 164-168, 2016
Polycyclic codes over Galois rings with applications to repeated-root constacyclic codes
SR López-Permouth, H Özadam, F Özbudak, S Szabo
Finite Fields and Their Applications 19 (1), 16-38, 2013
On multiplication in finite fields
M Cenk, F Özbudak
Journal of Complexity 26 (2), 172-186, 2010
Cyclic subspace codes via subspace polynomials
K Otal, F Özbudak
Designs, Codes and Cryptography 85, 191-204, 2017
Note on Niederreiter-Xing's propagation rule for linear codes
F Özbudak, H Stichtenoth
Applicable Algebra in Engineering, Communication and Computing 13, 53-56, 2002
LCD codes from tridiagonal Toeplitz matrices
M Shi, F Özbudak, L Xu, P Solé
Finite Fields and Their Applications 75, 101892, 2021
Structure and performance of generalized quasi-cyclic codes
C Güneri, F Özbudak, B Özkaya, E Saçıkara, Z Sepasdar, P Sole
Finite Fields and Their Applications 47, 183-202, 2017
Constructing codes from algebraic curves
F Ozbudak, H Stichtenoth
IEEE Transactions on Information Theory 45 (7), 2502-2505, 1999
Multidimensional cyclic codes and Artin–Schreier type hypersurfaces over finite fields
C Güneri, F Özbudak
Finite Fields and Their Applications 14 (1), 44-58, 2008
Explicit constructions of some non-Gabidulin linear maximum rank distance codes
K Otal, F Ozbudak
Advances in Mathematics of Communications 10 (3), 2016
Improved Polynomial Multiplication Formulas over $ IF₂ $ Using Chinese Remainder Theorem
M Cenk, F Ozbudak
IEEE Transactions on computers 58 (4), 572-576, 2008
Subfields of the function field of the Deligne-Lusztig curve of Ree type
E Çakçak, F Özbudak
Institute of Mathematics, Polish Academy of Sciences, 2004
The concatenated structure of quasi-cyclic codes and an improvement of Jensen's bound
C Guneri, F Ozbudak
IEEE transactions on information theory 59 (2), 979-985, 2012
Some Artin–Schreier type function fields over finite fields with prescribed genus and number of rational places
E Çakçak, F Özbudak
Journal of Pure and Applied Algebra 210 (1), 113-135, 2007
Construction of some codes suitable for both side channel and fault injection attacks
C Carlet, C Güneri, S Mesnager, F Özbudak
Arithmetic of Finite Fields: 7th International Workshop, WAIFI 2018, Bergen …, 2018
The Minimum Hamming Distance of Cyclic Codes of Length 2ps
H Özadam, F Özbudak
International Symposium on Applied Algebra, Algebraic Algorithms, and Error …, 2009
Polynomial multiplication over finite fields using field extensions and interpolation
M Cenk, CK Koç, F Ozbudak
2009 19th IEEE Symposium on Computer Arithmetic, 84-91, 2009
A relation between quasi-cyclic codes and 2-D cyclic codes
C Güneri, F Özbudak
Finite Fields and Their Applications 18 (1), 123-132, 2012
The system can't perform the operation now. Try again later.
Articles 1–20